ARTHREX, INC. SUTURE ANCHOR, 2.4MM PUSHLOCK , PEEK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
SUTURE ANCHOR, 2.4MM PUSHLOCK , PEEK |
| Health Effect - Clinical Codes |
Failure of Implant (1924); Foreign Body In Patient (2687)
| Date of Event |
12/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that (3) ar-2922ps peek pushlock anchors broke at the same spot each time.This was discovered during a revision posterior labral repair on (b)(6) 2022.Additional information received on (b)(6) 2022: all broken fragments from the three pushlock's were removed.Case was completed with another ar-2922ps peek pushlock.During this revision surgery, only the pushlock was implanted, and nothing was explanted.Sales representative cannot confirm any informant regarding the original surgery, as it was performed by another surgeon.
Additional Manufacturer Narrative
Additional information: d9, g3, h6.The complaint is confirmed based on the customer provided photo, which shows that the implants broke.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or misaligned insertion.